# SDR CALA2025110310832

- Difficulty date: October 30, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N37525
- Make and model: Boeing 737-9
- Aircraft serial: 64500
- Aircraft time: 16,194 hours, 5,443 cycles
- Engine: Cfmint LEAP1B28
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: No Discrepancy
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

SUSPECTED BIRDSTRIKE DURING CLMB AROUND 800 FT.  SMALL BIRD LEFT ENGINE. BRIEF ODOR, ON CLIMB NOTICED SMALL BIRD PASS ON LT SIDE OF ACFT,  A BURNT ODOR WAS NOTICED BY CA/FO WHICH WAS ALSO REPORTED BY FA, NO ADVERSE ENGINE PARAMETERS NOTICED. PERFORMED BIRD STRIKE CONDITIONAL INSPECTION IAW 05-51-18-210-801, NO ISSUES NOTED, NO EVIDENSE OF BIRD INGESTION NOTED INTO E1/E2 INLET/CORE AREA,
